Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Women's Health (https://www.askmehelpdesk.com/forumdisplay.php?f=357)
-   -   Urgent (https://www.askmehelpdesk.com/showthread.php?t=846450)

  • Sep 13, 2019, 10:56 PM
    Urgenthelpneede
    Urgent
    Hi,
    I took cytotec (misopostrol) to induce abortion. I am in a country that it is illegal and there for am taking it myself.
    I took 4 tablets of 200 mg each under my tongue for half an hour.
    After about 15 min, I started to shiver alot, and had to cover myself in blankets and sit in front of a heater. I also felt alot of pain in my throat (like having strep)..
    After about half an hour of this and some tea, I started to feel a bit better (except for lots of cramps of course) I had some diarrhea and very very little bleeding. After three hours I vomited several times. It has now been almost four hours, and I just vomited again, but also finally started to bleed more.
    My question is should I take another dose now?
    I have not taken any other medications except for herbs (dong quai and vitamin c) for the last week, hoping to induce the abortion in that manner. Unfortunately I ran out of dong quai and stopped that two days before.
    Please help me, it is very urgent!!!
    I am 27, usually very healthy, and right now very scared...
    Thank you!
    A
  • Sep 14, 2019, 05:25 AM
    talaniman
    Of course you should be under the care of a doctor and self medicating with an illegal drug is a dangerous thing to begin with.

    https://www.drugs.com/dosage/cytotec.html

    I strongly advise seeing a physician for any further aid in this health matter ASAP. There is no substitute for professional care in this matter before you even consider taking more of a drug that's making you sick.

  • All times are GMT -7. The time now is 09:55 PM.